Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Distribution of the Maximum Brownian Excursion

Douglas P. Kennedy
Journal of Applied Probability
Vol. 13, No. 2 (Jun., 1976), pp. 371-376
DOI: 10.2307/3212843
Stable URL: http://www.jstor.org/stable/3212843
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Distribution of the Maximum Brownian Excursion
Preview not available

Abstract

The distribution of the maximum of the unsigned scaled Brownian excursion process and of a modification of that process are derived. These distributions are related to the one-dimensional Brownian bridge.

Page Thumbnails

  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376